Vol. 88, No. 1, 1980

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Two questions on Wallman rings

José L. Blasco Olcina

Vol. 88 (1980), No. 1, 29–33
Abstract

In this paper we give an example of a Wallman ring 𝒜 on a topological space X such that the associated compactification ω(X,Z(𝒜)) is disconnected and 𝒜 is not a direct sum of any two proper ideals, herewith solving a question raised by H. L. Bentley and B. J. Taylor. Also, an example of a uniformly closed Wallman ring which is not a sublattice is given.

Mathematical Subject Classification 2000
Primary: 54C99
Secondary: 46J10
Milestones
Received: 2 May 1979
Published: 1 May 1980
Authors
José L. Blasco Olcina